# SDR DALA2023020600892

- Difficulty date: February 1, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 71,704 hours, 29,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7890792) DURING INSPECTION FOUND SEAT 12 D EMERGENCY PATH LIGHT - DAMAGED / INOP. REPLACED EMERGENCY LIGHT COVER AND LIGHT ASSY PER CMM 25-20-07 OPPS CHK GOOD PER B737 AMM 33-50.
